# SDR SWIA201333204

- Difficulty date: March 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,710 hours, 23,483 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON ACCESS PANEL 699BB CHAFED.  (C-CHECK)  REPAIRED RIGHT AILERON ACCESS PANEL 699BB IAW REO.
